RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2002, Volume 66, Issue 3, Pages 3–22 (Mi izv385)  

This article is cited in 5 scientific papers (total in 5 papers)

Mosaics and their isometric embeddings

M. Dezaa, M. I. Shtogrinb

a Ècole Normale Supérieure, Département de mathématiques et applications
b Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The main result of this paper is an enumeration (given in the Table) of all mosaics $T$ among the 165 mosaics presented in Chavey's catalogue [2] (which includes the most important classifications of mosaics) such that either $T$ or the dual mosaic $T^*$ is embeddable in $Z_n$ isometrically or with scale $\lambda=2$. We also study some interesting infinite-dimensional hypermetric spaces.

DOI: https://doi.org/10.4213/im385

Full text: PDF file (2220 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2002, 66:3, 443–462

Bibliographic databases:

UDC: 514.17+519.17
MSC: 52C23, 05C75
Received: 13.05.1999
Revised: 24.01.2002

Citation: M. Deza, M. I. Shtogrin, “Mosaics and their isometric embeddings”, Izv. RAN. Ser. Mat., 66:3 (2002), 3–22; Izv. Math., 66:3 (2002), 443–462

Citation in format AMSBIB
\Bibitem{DezSht02}
\by M.~Deza, M.~I.~Shtogrin
\paper Mosaics and their isometric embeddings
\jour Izv. RAN. Ser. Mat.
\yr 2002
\vol 66
\issue 3
\pages 3--22
\mathnet{http://mi.mathnet.ru/izv385}
\crossref{https://doi.org/10.4213/im385}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1921807}
\zmath{https://zbmath.org/?q=an:1031.52007}
\elib{http://elibrary.ru/item.asp?id=14178740}
\transl
\jour Izv. Math.
\yr 2002
\vol 66
\issue 3
\pages 443--462
\crossref{https://doi.org/10.1070/IM2002v066n03ABEH000385}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-23944517557}


Linking options:
  • http://mi.mathnet.ru/eng/izv385
  • https://doi.org/10.4213/im385
  • http://mi.mathnet.ru/eng/izv/v66/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Deza, M. I. Shtogrin, “A metric of constant curvature on polycycles”, Math. Notes, 78:2 (2005), 204–212  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. Ovchinnikov S., “Cubical token systems”, Math. Social Sci., 56:2 (2008), 149–165  crossref  mathscinet  zmath  isi  elib  scopus
    3. Ovchinnikov S., “Media theory: Representations and examples”, Discrete Applied Mathematics, 156:8 (2008), 1197–1219  crossref  mathscinet  zmath  isi  elib  scopus
    4. Ryabov G.G., “O chetverichnom kodirovanii kubicheskikh struktur”, Vychislitelnye metody i programmirovanie: novye vychislitelnye tekhnologii, 10:1 (2009), 340–347  mathnet  elib
    5. G. G. Ryabov, “Hausdorff metric on faces of the $n$-cube”, J. Math. Sci., 177:4 (2011), 619–622  mathnet  crossref  mathscinet  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:371
    Full text:140
    References:45
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020